# SDR IPXA2016062304968

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 29,575 hours, 20,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT FELL OUT OF BINDINGS ON SHORT FINAL.  STRAP/BINDINGS NEED REPLACING.  REPLACED BRACKET AND VELCRO STRAP ASSY, PN 65-15532-27 IAW AMM 20-00-00.  NO FURTHER DEFECTS.  EFF SOURCE REF: IPC 25-64-51-20.
